# SDR 2002UALA01493

- Difficulty date: September 25, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 74,342 hours, 18,275 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BODY STATION 1080-1087, STRINGER 33L IS CRACKED.  MAJOR REPAIR ACCOMPLISHED. REPAIRED STRINGER.
